Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    The Optimal Control Problem of Nonlinear Duffing Oscillator Solved by the Lie-Group Adaptive Method

    Chein-Shan Liu1

    CMES-Computer Modeling in Engineering & Sciences, Vol.86, No.3, pp. 171-198, 2012, DOI:10.3970/cmes.2012.086.171

    Abstract In the optimal control theory, the Hamiltonian formalism is a famous one to find an optimal solution. However, when the performance index is complicated or for a degenerate case with a non-convexity of the Hamiltonian function with respect to the control force the Hamiltonian method does not work to find the solution. In this paper we will address this important issue via a quite different approach, which uses the optimal control problem of nonlinear Duffing oscillator as a demonstrative example. The optimally controlled vibration problem of nonlinear oscillator is recast into a nonlinear inverse problem by identifying the unknown heat… More >

Displaying 1-10 on page 1 of 1. Per Page